Stiffness in and around Knees

New members should feel free to introduce themselves here

Stiffness in and around Knees

Postby yanks7141 » Tue Sep 18, 2012 11:46 am

My wife has been on Beta-Avonix-and rebif and has had Minimal symptoms since DX in 2001. In May she fell at work and hurt her knees and she has been in a world of pain since. We have had MRI on both showing small Minicus tear and some minor cartlidge depletion in other but nothing sinificant to cause such pain. Her Med was changed to copaxane about three months ago believing it was a medicene problem and her kidney(Blood numbers were elevated) were not handling meds well. "Her pain is significant-she moans in her sleep" and is best described as "In and around the KNEECAP with a severe INABILITY to bend her knee backwards--Could be next stage of disease but I need to Know good doctor --Thank You
yanks7141
Newbie
 
Posts: 2
Joined: Tue Sep 18, 2012 11:21 am

Advertisement

Re: Stiffness in and around Knees

Postby euphoniaa » Wed Sep 19, 2012 5:25 am

yanks7141 wrote:My wife has been on Beta-Avonix-and rebif and has had Minimal symptoms since DX in 2001. In May she fell at work and hurt her knees and she has been in a world of pain since. We have had MRI on both showing small Minicus tear and some minor cartlidge depletion in other but nothing sinificant to cause such pain. Her Med was changed to copaxane about three months ago believing it was a medicene problem and her kidney(Blood numbers were elevated) were not handling meds well. "Her pain is significant-she moans in her sleep" and is best described as "In and around the KNEECAP with a severe INABILITY to bend her knee backwards--Could be next stage of disease but I need to Know good doctor --Thank You

Hello yanks and welcome. To me your wife's problem sounds like it's entirely related to her injury and yes, you do need a good doctor! If she was not handling her MS med well it was a good idea to make a change, but it's unlikely that specific knee pain has anything to do with those. I hope your general physician can help guide her through the system and get the help she needs.

Good luck to you!
Dx'd with MS & HNPP (hereditary peripheral neuropathy) 7/03 but must have had MS for 30 yrs before that. I've never taken meds for MS except 1 yr experiment on LDN. (I found diet, exercise, sleep, humor, music help me the most.)
User avatar
euphoniaa
Volunteer Moderator
 
Posts: 695
Joined: Sat Jul 15, 2006 3:00 pm
Location: midwest U.S.

Re: Stiffness in and around Knees

Postby yanks7141 » Wed Sep 19, 2012 9:52 am

We have a MS Doctor for some 11 years now and have had no other problems with other drugs--We believe it must be the 3 Day prednisione treatment after the fall and the starting of new copaxane daily drug---the pain and stiffness is in both the knees and in both sides and back of Knee--Seems to be more of a drug interaction --Praying ---anybody else have any similar symptoms with prednisone IV and Copaxane--
yanks7141
Newbie
 
Posts: 2
Joined: Tue Sep 18, 2012 11:21 am


Return to Introductions

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service